Nascrest Plus Tablet

51.8864.85

Out of stock

Brand Name: Nascrest Plus Tablet
Composition: Paracetamol / Acetaminophen (325mg), Caffeine (25mg), Phenylephrine (5mg)
Manufactured By: Zydus
Form: tablets
Packing: 10 tablets in 1 strip

Nascrest Plus Tablet Description:

Nascrest Plus Tablet is a combination of three medicines: paracetamol, caffeine and phenylephrine which relieve common cold symptoms. Paracetamol is a analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause fever and pain. Caffeine increases the effectiveness of paracetamol. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Uses:

Nascrest Plus Tablet is used in the treatment of common cold symptoms.

Side Effects:

Nausea, Vomiting, Headache, Restlessness, Increased heart rate.

Dosage:

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Nascrest Plus Tablet may be taken with or without food, but it is better to take it at a fixed time.Avoid Nascrest Plus Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

Nascrest Plus Tablet at best price in India

We deliver Nascrest Plus Tablet in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Shop By Category

Nascrest Plus Tablet Price

Nascrest Plus Tablet

51.8864.85

Add to Cart